# SDR HNAA2023032400088

- Difficulty date: March 9, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 40,935 hours, 36,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERIOR HOUSING IS GOUGED WITH CHUNK OF METAL MISSING AT HOLE FOR HANDLE.  REPAIRED IAW EMB145 SRM 51-40-02 WITH REPLACEMENT OF DOOR HANDLE HOUSING
